# SDR DALA1137189880

- Difficulty date: May 7, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEARED TAB HAS DELAMINATION ON LOWER OTBD END REMOVED AND REPLACED RT ELEVATOR GEARED TAB IAW DC9-A-30-04-20 1-925A-A.
